# SDR SWIA202055756

- Difficulty date: December 5, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R332354S
- Condition: Cracked
- Location: Rt Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD SIDE POST LOWER O/B ANGLE IS CRACKED.   (C-CHECK) RO 2/1/2021   REMOVED OLD UNSERVICEABLE RH WINDSHIELD SIDE POST LOWER O/B ANGLE. DRILLED, LOCATED, AND INSTALLED NEW SERVICEABLE RH WINDSHIELD SIDE POST LOWER O/B ANGLE, P/N 601R33235-4S IAW CRJ 200 SRM 51-42-21, 51-40-11, 51-23-00 AND 51-21-16.
